Skip to content
Skip to navigation menu

Dr Kirill Cherednichenko

Overview

Dr Kirill Cherednichenko Position: Senior Lecturer Email: CherednichenkoKD@Cardiff.ac.uk
Telephone: +44(0)29 208 75540
Fax: +44(0)29 208 74199
Extension: 75540
Location: M/2.19

Research Group

Applied Mathematics

Analysis and Differential Equations

Recent Significant Publications

Cherednichenko K D, Two-scale asymptotics for non-local effects in composites with highly anisotropic fibres, Asymptotic Analysis, 2006, 39-59, 49 (1-2).

Cherednichenko K D, Smyshlyaev V P and Zhikov V V, Non-local homogenised limits for composite media with highly anisotropic periodic fibres, Proceedings of the Royal Society of Edinburgh Section A Mathematics, 2006, 87-114, 136 (1).

Cherednichenko K D and Smyshlyaev V P, On full two-scale expansion of the solutions of nonlinear periodic rapidly oscillating problems and higher-order homogenised variational problems, Archive for Rational Mechanics and Analysis, 2004, 385-442, 174 (3).

Cherednichenko K D, On propagation of attenuated Rayleigh waves along a fluid-solid interface of arbitrary shape, The Quart.J. of Mech. and App. Math., 2006, 5-94 ,59 (1).

Teaching

MA2004 Series and Transforms

MA3001 Calculus of Variations

Personal Website

Dr Kirill Cherednichenko's Personal Website

Publications

Cherednichenko K D, Two-scale asymptotics for non-local effects in composites with highly anisotropic fibres, Asymptotic Analysis, 2006, 39-59, 49 (1-2).

Cherednichenko K D, Smyshlyaev V P and Zhikov V V, Non-local homogenised limits for composite media with highly anisotropic periodic fibres, Proceedings of the Royal Society of Edinburgh Section A Mathematics, 2006, 87-114, 136 (1).

Cherednichenko K D and Smyshlyaev V P, On full two-scale expansion of the solutions of nonlinear periodic rapidly oscillating problems and higher-order homogenised variational problems, Archive for Rational Mechanics and Analysis, 2004, 385-442, 174 (3).

Cherednichenko K D, On propagation of attenuated Rayleigh waves along a fluid-solid interface of arbitrary shape, The Quart.J. of Mech. and App. Math., 2006, 5-94 ,59 (1).

Research

My research interests are in the mathematical theory of homogenisation and the broader area of the analysis of problems in continuous mechanics and materials science. The analytical tools I use range from asymptotics to the calculus of variations, depending on the nature of the problem. The idea that gives a handle to treat the problem mathematically is to determine what length-scales are important in the behaviour of the material. After this, the main challenge is to develop mathematical tools that suitably capture the postulated length-scale interactions.

More details of my research can be found on my personal webpage.